# SDR RMXA20110217001

- Difficulty date: February 17, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N206AZ
- Make and model: Bell 206L-3
- Aircraft serial: 51007
- Aircraft time: 15,017 hours, 23,570 cycles
- Engine: Allsn 250C30P
- Engine time: 6,526 hours, 14,023 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 206076045103
- Part serial: BMC45291
- Condition: Making Metal
- Location: Main Rotor
- Part time: 2,122 hours
- Stage of operation: NR
- How discovered: M
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE DRAINING OIL FROM MAIN TRANSMISSION TO REPLACE THE FREEWHEELING UNIT FOR OVERHAUL,A METALLIC PIECE WAS FOUND AT THE DRAIN PORT.  PREVIOUSLY THIS TRANSMISSION HAD CHIP LIGHTS AND THE SERVICEABILITY CHECKS REQUIRED BY THE MANUFACTURES MAINTENANCE MANUAL WERE CARRIED OUT WITH NO FURTHER DIFFICULTIES.  TRANSMISSION HAS BEEN REMOVED AND SENT FOR EVALUATION AND REPAIR.
